The Open UniversitySkip to content
 

The Small index property for countable 1-transitive linear orders

Chicot, K. and Truss, J.K. (2005). The Small index property for countable 1-transitive linear orders. Glasgow Mathematical Journal, 47(1) pp. 69–75.

Full text available as:
[img]
Preview
PDF (Not Set) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (92Kb)
DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1017/S0017089504002071
Google Scholar: Look up in Google Scholar

Abstract

It is shown that the countable saturated discrete linear ordering has the small index property, but that the countable 1-transitive linear orders which contain a convex subset isomorphic to ${\Bbb Z}^2$ do not. Similar results are also proved in the coloured case.

Item Type: Journal Article
ISSN: 1469-509X
Extra Information: Some of the symbols may not have transferred correctly into this bibliographic record and/or abstract.---
Maths Classification 20B27; 06F15.
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 6113
Depositing User: Katie Chicot
Date Deposited: 03 Jan 2007
Last Modified: 05 Dec 2010 05:43
URI: http://oro.open.ac.uk/id/eprint/6113
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk